Niacin Overdose – Amount, Symptoms, Treatment, Side Effects

Niacin is a B vitamin preciously known as Vitamin B3 or Nicotinic Acid. This is a required Vitamin in the human body and generally occurs naturally in Plants and Animals. The use of Niacin as nutrition supplement in food items is very frequent.  The vitamin is very much necessary for the lowering of Cholesterol in the blood and reduction of risk of heart attack, as well. However, an overdose of Niacin in the human body may become fatal and it has to be addressed immediately.

Niacin Overdose – Amount, Symptoms, Treatment, Side Effects

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s